# SDR YENA2020012216027

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 47,365 hours, 16,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 795234
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,099 hours, 4,192 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 514, CIDS ONE EPSU BITE TEST FAILS 12WL ESPU BAT FAILURE.   R & R EPSU 12WL BATTERY IAW AMM 33-51-38. EPSU BITE TEST CHECKS OK IAW AMM 33-51-00-710-001-A.
